Volume 9, Issue 1 (March 2010)                   JIRSS 2010, 9(1): 21-40 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Razmkhah M, Khatib B, Ahmadi J. Reconstruction of Order Statistics in Exponential Distribution. JIRSS. 2010; 9 (1) :21-40
URL: http://jirss.irstat.ir/article-1-79-en.html
Abstract:   (9285 Views)
In this article, a new censoring scheme is considered, namely, a middle part of a random sample is censored. A treatment for reconstructing the missing order statistics is investigated. The proposed procedure is studied in detail under exponential distribution which is widely used as a constant failure model in reliability. Different approaches are used to obtain point and interval reconstructors and then they are compared. A numerical example is presented for illustrating all the proposed inferential procedures. Eventually, we present some remarks including how the results of the paper can be used when the parameters of the exponential distribution are unknown. 
Full-Text [PDF 133 kb]   (3311 Downloads)    

Received: 2011/08/11 | Accepted: 2015/09/12

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society